Help again, please!

Help again, please!

Hi all, back again. Am hoping someone can help decipher my latest results! I thought I was doing well until these came back. Do I need to be concerned about the bilirubin level? Am currently medicating 2 x 125mg, 1 x 150mg thyroxine on a 3 day cycle. Endo was happy with that cycle and signed me off and back to GP in December 2014. Thank you...

4 Replies

  • Your free t4 is too high, most likely you are not converting well, thus a high reverse t3. Things go low when hypo or hyper thyroid. You could also have t4 toxicity..are you trembling, sweaty, weak etc..? Lower the t4 way back, add t3 meds or maybe all t3 meds. I am unable to get emails from this forum anymore and may not see your reply.

  • Thank you Faith63. The Endo has already told me he will not be prescribing T3 so I feel that I only have this forum to turn to!

  • Faith, click on your username on the green HU bar and select account. See that the email me when I have messages etc. boxes are ticked and Save changes. Sometimes they become 'unticked' for reasons unknown. If that doesn't work email I'll also PM you this message in the hope you receive one of them.

  • Pollydolly, Your FT4 is slightly over range but isn't a problem unless you feel overstimulated. High FT4 should increase your FT3 which was 4.5 in November.

    Bilirubin is also slightly elevated. Slight elevations are rarely significant but your GP may want to monitor levels periodically.

You may also like...